# SDR FDEA2019061101267

- Difficulty date: June 10, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 73,749 hours, 25,227 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73259
- Condition: Corroded
- Location: Bs 1179-1381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CABIN FLOOR STRUCTURE (SIDE FLANGE OF SEAT TRACK) STA 1179 TO STA   1381. X68. REMOVED CORROSION ON SEAT TRACK X68 SIDE FLANGE IAW SRM 53-70-00 FIG 5. CHECKED   LIMITS, MINIMUM THICKNESS IS 0.060 AFTER REWORK MATERIAL LOSS IS 0.040. FOUND OUT   OF LIMITS IAW SRM 53-70-00 FIG 5. TR14402. INSTALLED NEW SEAT TRACK PART NUMBER 60-  10964. REMOVED AND INSTALLED SEAT TRACK IAW SRM 51-31-01. (REPAIRED SEAT TRACK AT   STA 1139 TO 1391. MAJOR REPAIR
